# SDR UPS202722

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt I/B Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CRACK ON RT WING I/B MID FLAP, RIB, IN LEADING EDGE, JUST I/B OF FOREFLAP CENTER TRACK CUT OUT.  REPLACED RIB PER SRM 51-30-2.
